# SDR UIEA2020082171804

- Difficulty date: August 17, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 81,010 hours, 18,009 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS L PACK TEMP( PERFORMED FIM 21-51 FT 844 PACK TEMP CONTROLLER BITE. NO FAULTS ON BIT OR PREVIOUS F/L.  VERIFY WAS A GO. FOLLOWED FIM UP TO #8. SYSTEM IS OK FOR SERVICE. RAN PACK FOR 1 HOUR IAW AMM 21-51-00 NO FAULTS NOTED.
